# SDR AALA20111210TUL06

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER SIX, STATIONS 360 TO 366 CORROSION REMOVAL BEYOND LIMITS.  INSTALLED 5 HOLE PLUG REPAIR PER EA MD80-53-020779.
